# SDR MALA975597

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHT AT FA'S SEAT FOUND INOPERABLE.  MAINTENANCE FOUND CANNON PLUG DISCONNECTED, RECONNECTED CANNON PLUG.  ALL CHECKS GOOD.  (X)
